Dec 9, 2010
I am desperately trying to find a treatment for the lipoatrophy I am suffering to due insulin injections in my thighs. I rotate my injections sites, for 33 years, changed insulin types, however, still suffering from it. I workout, former fitness competitor, however, still working out with that same intensity. Do you think Necleomaxx can help me. I am very happy with my physique, however, this is like having a nice looking apple with a worm hole in it. Very depressing. What do you think? Any help you can give me will make me so, so happy. Thank you very much for your feedback! Georgia G., Los Angeles, CA
| Response from Mr. Vergel
Nucleomaxx is not a viable option for diabetes patients since it is made of sugar cane and it also increases triglycerides dramatically.
Talk to your doctor to have you try pioglitazone with your insulin. Pioglitazone increases subcutaneous fat. If that does not work, you can access some PMMA or silicone microdropplet products used in HIV lipoatrophy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Hole In Condom Sign Of HIV AIDS
- Loose Stool After Erotic Massage Sign Of HIV AIDS
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Pain In Balls After Touching Dried Blood Sign Of HIV AIDS
- Red Spots After Blood Splash Worried I Have HIV
- Sore On Tongue After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.